# SDR EIA2005247

- Difficulty date: August 14, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 160-175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 160-175 RBL 10" SEAT TRACK FLANGE FOUND CORROSION.  SEAT TRACK REPLACED FROM BS 140-185 RBL 10" AND INSTALLED PER SRM 51-1-01 AND 51-30-02.
